# SDR HALA2011102500489

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 34,632 hours, 6,396 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pump
- Condition: Damaged
- Location: Apu
- Part time: 37,434 hours, 13,228 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CABIN FILLED WITH SMOKE NO EICAS MESSAGES.  FOUND DAMAGED SHAFT DRIVEN AIR PUMP ON APU.  R & R APU AND HAL M266-767 CHECKS NORMAL. NO LEAKS NOTED, REQUIRED INSP ITEMS COMPLETED.
